# SDR SWI2025F00186

- Difficulty date: January 6, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cleat
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA CLEATS BETWEEN FS338.00 AND FS335.76 HAVE INTERGRANULAR CORROSION     (C-CHECK RO 2/27/2025)    REMOVED AND REPLACED  2 EA.  PAX DOOR CLEATS BETWEEN FS338.00 AND FS335.76. CRJ-200 SRM 51-42-06 AND DRAWING 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1003- SKY
